# SDR USAABA03034

- Difficulty date: September 17, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N670UW
- Make and model: Airbus A330-323
- Aircraft serial: 0315
- Engine: Pwa PW4168A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Regulator Valve
- Part number: 6764B040000
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 16,712 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 894 - EN ROUTE PHL-FRA, THE CREW RECEIVED THE ECAM WARNING 'AIR ENG 2 BLEED FAULT.'  DUE TO PARTS AVAILABILITY IN FRA AND IMPENDING WEATHER FROM HURRICANE ISABEL, THE DECISION WAS MADE TO RETURN TO PHL.  THE FLIGHT LANDED WITHOUR FURTHER INCIDENT.  MAINTENANCE REPLACED THE PRV.  (M)
